# SDR FDEA202103190707

- Difficulty date: March 19, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 62,760 hours, 24,018 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Autobrake Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BRAKE SOURCE LIGHT ILLUMINATED WHILE ARRIVING IN  MEMPHIS ... PASSING 10,000 FT.  RAN QRH , DECLARED EMERGENCY , LANDED ... DID  NOT TAXI .  THE BRAKE SOURCE LIGHT REMAINED ON AFTER  SELECTING RESERVE BRAKES.  NOTE: PILOT DEBRIEF - ALL HYD.  PRESSURES  WERE NORMAL, ALSO GOT A ANTI-SKID ECIAS MESSAGE.  VERIFIED BRAKE ACCUMULATOR PRESSURES WERE WITHIN LIMITS REF 757 AMM 12-15-04-3.  VERIFIED INTEGRITY S415 ALTN VALVE SELECT PRESSURE SWITCH REF 757 SSM 32-41-01.  REMOVED REPLACED ANTISKID/AUTOBRAKE CONTROL UNIT IAW 757MM 32-42-04-1. ALL OPS CHECKS ARE GOOD.
